| Model Number |
119112 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that foley catheter balloon was difficult to deflate during pretest.The water was drained out over time.According to the inquiry sheet it stated the balloon was partially deflated, but the catheter could be removed.Also stated that the balloon was tried to be deflated by spontaneous or gentle deflation and aspirated by syringe manually.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Additional Manufacturer Narrative
The reported event was confirmed as manufacturing related.Although an exact root cause could not be determined a potential root cause could be foreign matter during processes (flap or flash during punching).The device history record was reviewed and found nothing that could have caused or contributed to the reported event.Labelling review was not required as labelling would not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
Event or Problem Description